# SDR IXXA0200096S

- Difficulty date: July 16, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LEFT WING LEADING EDGE OUTBOARD XW488.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW THE DOUGLAS SRM AND EA 28298-5269-02-129
